# SDR 2000ZZZM247

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55FB
- Make and model: Doug DC-8F-55
- Aircraft serial: 45678
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, FOUND THE FOLLOWING, CORROSION DAMAGE FLOORBEAM AT STATION FS 1480 RBL 1.  REPAIRED CORROSION DAMAGE IAW FINE AIR EO NR 9906182.  (M)
